MathSciNet Relay Station
MathSciNet bibliographic data
MR2998839 18D10 (16T05)
Geer, Nathan; Patureau-Mirand, Bertrand; Virelizier, Alexis Traces on ideals in pivotal categories. Quantum Topol. 4 (2013), no. 1, 91–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement